How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 45952
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have been having dizziness since yesterday. I am under the

Customer Question

I have been having dizziness since yesterday. I am under the care of a primary doctor & now an heart specialist for 2 months. It started when my heart rate went up to 131 that I was sent to the heart specialist. I have had a bitter/sour taste in my mouth & my stomach since taking the new medicine & also an occasional diarrhea. My primary doctor has asked for a stool sample & I am waiting for an answer. He believes it is a bacteria yet doesn't rule-out the medicine causing it. Now this dizziness. My blood pressure has started going up to as much as 190 (once) & my heart rate has been falling below 60. Could you help with this? Thank yoou
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

it sounds like the new medication is causing excessive stomach acid and acid reflux

what new medication are you taking now?

dizziness and slow heart rate can be due to low blood pressure, or thyroid hormone problems, or infection

you might need a strong stomach acid blocker to decrease stomach acid.

you need your thyroid hormone levels checked as well.

you might need a holter monitor to check for abnormal heart arrhythmias

you need an EKG as well.

you might need a pacemaker to better control your heart rate

slow heart rate is called bradycardia and can cause dizziness.

let me know if you have questions